# SDR SCNA00112

- Difficulty date: October 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 66,839 hours, 22,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 33225
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY PACKS, OPERATIONAL CHECKS GOOD.
